# SDR DXTA200601686

- Difficulty date: October 26, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Gulstm 200
- Aircraft serial: 120
- Aircraft time: 722 hours, 448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 4AS3130044505
- Condition: Leaking
- Location: Cabin Door
- Part time: 722 hours, 448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD DOOR SEAL SQUEAL AFTER TAKEOFF C ALT 200, DIFF 2.3 RATE.  REMOVED AND REPLACED PRIMARY DOOR SEAL AND INSPECTED MED VENT DOOR FOR PROPER CLOSING AND STICKING, VENT DOOR WAS STICKING CLEANED SEALING SURFACE AND PERFORMED PRESS CK TO 4.0 PSI NO SQUEAL.  ALL WORK PERFORMED IAW G-200 AMM 52-10-13.
